Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2011
Articolo in rivista
Morrey-type regularity of the solutions to parabolic problems with discontinuous data
MANUSCRIPTA MATHEMATICA. Vol. 136. Pag.365-382
ISSN:0025-2611.
Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1007/s00229-011-0447-8
Codice identificativo ISI: WOS:000295866400006
Codice identificativo SCOPUS: 2-s2.0-80053924986
Show it in Product Database (IRIS)
2011
Articolo in rivista
The Calderòn-Zygmund property for quasilinear divergence form equations over Reifenberg flatdomains
NONLINEAR ANALYSIS. Vol. 74. Pag.1721-1730
ISSN:0362-546X.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.1016/j.na.2010.10.044
Codice identificativo ISI: WOS:000286178200019
Codice identificativo SCOPUS: 2-s2.0-78651352061
Show it in Product Database (IRIS)
2011
Articolo in rivista
Quasilinear divergence form parabolic equations in Reifenberg flat domains
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. Vol. 31. Pag.1397-1410
ISSN:1078-0947.
Palagachev, Dian; Lyoubomira, Softova
Versione online
Digital Object Identifier (DOI): 10.3934/dcds.2011.31.1397
Codice identificativo ISI: WOS:000295096500022
Codice identificativo SCOPUS: 2-s2.0-84859543800
Show it in Product Database (IRIS)